# SDR FDEA201005261673

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354503
- Condition: Cracked
- Location: Bs 464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL - LT FWD DOOR, WHEEL WELL CUTOUT SKIN FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 53-50-00 FIG 25, VOLUME I, REVISION 96 AND EA 8-5350-139237, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
